# SDR IPXA2025040792867

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,404 hours, 21,379 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** DURING CLIMBOUT RT MAIN FUEL QTY GAUGE BLANKED OUT TECH SUSPECTED POSSIBLE RH MAIN TANK HARNESS, REFERENCE BARCODE      T3F18E006DBEX FOR RH MAIN TANK HARNESS REPLACEMENT. AFTER REPLACEMENT PERFORMED FQIS DRY CAPACITANCE TEST PER FIM 28-41 AND FOUND VALUES WITHIN LIMITS. PERFORMED FQIS BITE TEST PER FIM 28-41 AND FOUND NO FAULTS AT THIS TIME. A/C OK FOR SVC
